# SDR AALA202201246308

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 53,432 hours, 34,827 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4145
- Condition: Overserviced
- Location: Zone 100
- Part time: 29,854 hours, 16,033 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL OF DIRTY SOCK SMELL FAINT ON TAXI OUT (ONE ENGINE) AFT CABIN ON CLIMB OUT REPORTED IT STRONG. DIMINISHED IN CRUISE.  FOUND OIL IN APU PLENUM FROM  OVER SERVICING, WASHED APU COMPARTMENT, NO LEAKS NOTED PER TASK CARDS 26L00021001, 26L00021002, 26L00021004 AND 26L00021005.
